MAUDE Adverse Event Report: VALMED SRL TPN EVA BAG 3000ML WITH FEMALE CONNECTOR; CONTAINER, I.V.

VALMED SRL TPN EVA BAG 3000ML WITH FEMALE CONNECTOR; CONTAINER, I.V.
Catalog Number FBX1034BP
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the analysis of the received sample, it is evident that there is a small hole on the side of the bag from which liquid leaks once the bag is filled.The root cause is attributable to non-compliant equipment, in particular the plates used for the leak test, which do not meet valmed standards, as well as to the lateral, rather than perpendicular, method used to remove the bags from the plates.A previous investigation conducted on the manufacturing process of the third-party supplier revealed that the plates used for the leak test were not compliant with valmed standards.Specifically, the spacers were not correctly positioned, and, in addition, it was observed that the operator occasionally removed the bags from the plates using a lateral movement rather than a perpendicular one.This removal method, combined with the non-compliance of the plates, may have caused tearing of the material.Although these bags passed the leak test, as no immediate leakage was detected, the presence of micro-tears may evolve into actual holes during subsequent processing steps or over time, thereby compromising product integrity.After analyzing the sample, the previously conducted analysis is confirmed.A corrective action was opened concerning the replacement of the plates used to perform the leak test at the third-party supplier starmec, as they were manufactured according to standards defined by valmed.The corrective action was closed with a positive outcome on 14/10/2025.It is considered effective, as no similar complaints regarding batches produced after the implementation of the corrective action have been reported to valmed.
 
Event or Problem Description
Baxter 3 liter eva tpn bags found leaking on multiple occasions.After completing compounding bag was place on counter to be picked up and noted to be leaking in upper corner near handle.This has happened 3 times.

Brand Name
TPN EVA BAG 3000ML WITH FEMALE CONNECTOR
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
VALMED SRL
via dell'industria, 3
tovo di sant'agata, sondrio 23030
IT  23030
Manufacturer (Section G)
VALMED SRL
via dell'industria, 3
tovo di sant'agata, sondrio 23030
IT   23030
Manufacturer Contact
greta galli
via dell'industria, 3
tovo di sant'agata, sondrio 23030
IT   23030
MDR Report Key24649354
Report Number3009128476-2026-00025
Device Sequence Number13210686
Product Code KPE
UDI-Device Identifier08056209143323
UDI-Public(01)08056209143323(17)290728(10)V2421501
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K101412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFBX1034BP
Device Lot NumberV2421501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown